# SDR DALA2018110406470

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31994
- Aircraft time: 4,215 hours, 1,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. REPLACED EMERGENCY EXIT COVER DIFFUSER LENS PER AMM 33-51.
